Orthogonal expansions on the boundary of the domain in elliptic boundary value problems
Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 476-486
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_3_a10,
author = {V. Ya. Tereshchenko},
title = {Orthogonal expansions on the boundary of the domain in elliptic boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {476--486},
year = {1982},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_3_a10/}
}
V. Ya. Tereshchenko. Orthogonal expansions on the boundary of the domain in elliptic boundary value problems. Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 476-486. http://geodesic.mathdoc.fr/item/DE_1982_18_3_a10/